# SDR CKSA96120

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AND101332401
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND STA 857 FWD GEAR BOX UNDER FLOOR CENTER SECTION HAS CORROSION AT FRAMES.  REPAIRED IAW AIA/E/2254 AND APPROVED FAA FORM 8110-3.  TASK NR 80186  CORROSION CARD NR 2000-0557.
